Advanced search

PARASITIC GAPS AND ADVERBIAL CLAUSES

(1984) JOURNAL OF LINGUISTICS. 20(2). p.229-232
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Haegeman, Liliane. 1984. “Parasitic Gaps and Adverbial Clauses.” Journal of Linguistics 20 (2): 229–232.
APA
Haegeman, L. (1984). PARASITIC GAPS AND ADVERBIAL CLAUSES. JOURNAL OF LINGUISTICS, 20(2), 229–232.
Vancouver
1.
Haegeman L. PARASITIC GAPS AND ADVERBIAL CLAUSES. JOURNAL OF LINGUISTICS. NEW YORK: Cambridge University Press; 1984;20(2):229–32.
MLA
Haegeman, Liliane. “Parasitic Gaps and Adverbial Clauses.” JOURNAL OF LINGUISTICS 20.2 (1984): 229–232. Print.
@article{1003577,
  author       = {Haegeman, Liliane},
  issn         = {0022-2267},
  journal      = {JOURNAL OF LINGUISTICS},
  language     = {eng},
  number       = {2},
  pages        = {229--232},
  publisher    = {Cambridge University Press},
  title        = {PARASITIC GAPS AND ADVERBIAL CLAUSES},
  volume       = {20},
  year         = {1984},
}